Please use this identifier to cite or link to this item: https://repositorio.unifesp.br/handle/11600/1672
Title: Acidente vascular cerebral isquêmico após quimioterapia com cisplatina, etoposide e bleomicina: relato de caso
Other Titles: Ischemic stroke after chemotherapy with cisplatin, etoposide and bleomycin: case report
Authors: Santos, Adrialdo José [UNIFESP]
Malheiros, Suzana Maria Fleury [UNIFESP]
Borges, Lia Raquel Rodrigues [UNIFESP]
Dzik, Carlos [UNIFESP]
Nalli, Darcio G [UNIFESP]
Gabbai, Alberto Alain [UNIFESP]
Universidade Federal de São Paulo (UNIFESP)
Keywords: cisplatin
etoposide
bleomycin
chemotherapy
toxicity
stroke
cisplatina
bleomicina
etoposide
quimioterapia
toxicidade
acidente vascular cerebral
Issue Date: 1-Mar-2003
Publisher: Academia Brasileira de Neurologia - ABNEURO
Citation: Arquivos de Neuro-Psiquiatria. Academia Brasileira de Neurologia - ABNEURO, v. 61, n. 1, p. 129-133, 2003.
Abstract: A 20-year-old man with a germ cell tumor who experienced an ischemic stroke as a complication of cisplatin/etoposide/bleomycin based chemotherapy is reported. The previously reported cases are reviewed as well as the different physiopathologic mechanisms associated with vascular toxicity of this regimen.
Relatamos o caso de um homem de 20 anos, com diagnóstico de tumor de células germinativas, que apresentou acidente vascular cerebral isquêmico durante quimioterapia com cisplatina, etoposide e bleomicina. Os casos relatados na literatura foram revisados, bem como os diferentes mecanismos fisiopatológicos implicados na toxicidade vascular deste esquema quimioterápico.
URI: http://repositorio.unifesp.br/handle/11600/1672
ISSN: 0004-282X
Other Identifiers: http://dx.doi.org/10.1590/S0004-282X2003000100027
Appears in Collections:Em verificação - Geral

Files in This Item:
File Description SizeFormat 
S0004-282X2003000100027.pdf160.48 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.